Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Deduction-preserving “recursive isomorphisms” between theories


Authors: Marian Boykan Pour-El and Saul Kripke
Journal: Bull. Amer. Math. Soc. 73 (1967), 145-148
DOI: https://doi.org/10.1090/S0002-9904-1967-11689-6
MathSciNet review: 0215713
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Feferman, Arithmetization of metamathematics in a general setting, Fund. Math, 49 (1960), 35-92. MR 147397
  • 2. G. Kreisel, Relative consistency and translatability, J. Symbolic Logic 23 (1958), 108-109. MR 115912
  • 3. J. Myhill, Creative sets, Z. Math. Logik Grundlagen Math. 1 (1955), 97-108. MR 71379
  • 4. M. B. Pour-El, "Recursive isomorphism" and effectively extensible theories, Bull Amer. Math. Soc. 71 (1965), 551-555. MR 175783
  • 5. H. Rogers, Jr., Provable recursive functions, Bull. Amer. Math. Soc. 63 (1957), 140.
  • 6. R. Smullyan, Theory of formal systems, Annals of Mathematics Studies No. 47, Princeton Univ. Press, Princeton, N. J., 1961. MR 121300
  • 7. A. Tarski, A. Mostowski, R. Robinson, Undecidable theories, North Holland, Amsterdam, 1953. MR 58532


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11689-6

American Mathematical Society